Previous |  Up |  Next


mathematical biology
This paper investigates nonhomogeneous birth-death process in which the ratio of rates is constant throughout the open interval $(0,\infty)$.
[1] D. G. Kendall: On the generalized birth and death process. Ann. Math. Statistics 19 (1948), 1-15. DOI 10.1214/aoms/1177730285 | MR 0024091 | Zbl 0032.17604
[2] M. S. Bartlett: An Introduction to Stochastic Processes with Special Reference to Methods and Applications. Cambridge University Press 1955. MR 0068772 | Zbl 0068.11801
[3] V. Horálek: On some types of nonhomogeneous birth-immigration-death processes. Aplikace matematiky 9 (1964), 421-434. MR 0185678
Partner of
EuDML logo